Detail publikace

On existence of solutions of a singular Cauchy-Nicoletti problem for a system of integro-differential equations

Originální název

On existence of solutions of a singular Cauchy-Nicoletti problem for a system of integro-differential equations

Anglický název

On existence of solutions of a singular Cauchy-Nicoletti problem for a system of integro-differential equations

Jazyk

en

Originální abstrakt

The existence of solutions of a singular Cauchy-Nicoletti problem for a system of integro-differential equations are considered

Anglický abstrakt

The existence of solutions of a singular Cauchy-Nicoletti problem for a system of integro-differential equations are considered

Dokumenty

BibTex


@article{BUT40739,
  author="Jaromír {Baštinec} and Josef {Diblík}",
  title="On existence of solutions of a singular Cauchy-Nicoletti problem for a system of integro-differential equations",
  annote="The existence of solutions of a singular Cauchy-Nicoletti problem for a system of integro-differential equations are considered",
  chapter="40739",
  journal="Demonstratio Mathematicae",
  number="4",
  volume="30",
  year="1997",
  month="january",
  pages="747",
  type="journal article - other"
}